# SDR WX0A2015022372432

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- Aircraft time: 54,609 hours, 48,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHTS INOPERATIVE FROM ROW 22 - 24.  CANNOT LOCATE POWER SUPPLY.  R & R BATTERIES FOR ROW 22 - 24.  OPM CHECKED GOOD IAW AMM 33-53-00.
